| Model Number |
CC4204A |
| Medical Device Problem Code |
No Apparent Adverse Event (3189)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
08/30/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Age: unk.Sex: unk.Weight: unk.Ethnicity: unk.Brand name: collamer ultraviolet-absorbing posterior chamber single piece foldable intraocular lens.Device evaluation: lens was returned in vial, in liquid.Visual inspection found optic and haptic torn.Work order search: no similar complaint type events were reported for units within the same lot.(b)(4).
Event or Problem Description
The reporter indicated that on (b)(6) 2019 a cc4204a, +23.5 diopter, intraocular lens tore in half during loading (before insertion).It was reported that there was no patient contact, no patient injury.Back-up lens was implanted and this resolved the problem.Cause of the event is reported as injector.
Additional Manufacturer Narrative
The reporter indicated that on (b)(6) 2019 a cc4204a, +23.5 diopter, intraocular lens tore in half during loading (before insertion).It was reported that there was no patient contact, no patient injury.Back-up lens was implanted.Cause of the event is reported as injector.(b)(4).
Additional Manufacturer Narrative
Date of event: corrected to (b)(6) 2019.Claim#: (b)(4).